Welcome to Law-Forums.org!   

Advertisments:




Sponsor Links:

Discount Legal Forms
Discounted Legal Texts


K2 Side Effects

Discussions relating to Drug Laws

K2 Side Effects

Postby Twitchel » Sat Apr 02, 2016 7:58 am

I smoked k2 monday night and today is wednesday and i am still trippin. I have been told it is side effects. How do I stop it?
Twitchel
 
Posts: 42
Joined: Tue Jan 28, 2014 10:14 pm

K2 Side Effects

Postby Ahaziah » Thu Apr 07, 2016 12:59 pm

Joseph, You didn't tell me how old you are, or if you use other drugs. From everything I've read on K2 it appears that is usually a short-term high that you get. To stay tripping for more than a day is highly unusual. Do you use other substances, either legal or illegal? This could affect your staying in the state you are in for so long. From all I've read on K2, for I knew nothing of it before I received your question, it is very hard to predict the outcome. Some people stay high only for 30 minutes, others stay high for longer, and have bad effects such as yours. The substance is not very well-controlled, so you're never sure of what you're getting. You could be getting a synthetic drug with a spice or herb thrown in. Since they aren't regulated anything goes. Hence your symptoms. I would suggest you disposing of what you bought Monday. There have even been teenagers who have been documented to have cardiac arrests after smoking K2. It isn't common, but you need to know it can happen. The best remedy I can suggest would be to drink lots of water or juices. This will flush it out of your system quicker. Carrot juice pulls toxins from the cells and flushes them out quicker, I know this by experience, and carrot juice is pretty tasty. Also, get as much fresh air as possible. If you're a smoker, still try to get lots of fresh air into the lungs. You'll just have to wait this out. If, however, you feel anything strange in your chest, or a fast heartbeat, palpitations, shortness of breath, etc. PLEASE seek medical help from an emergency dept. You need to be safe rather than sorry.

I'm not here to judge or to preach "JUST SAY NO" because we know that doesn't work. Just please take care of yourself and your body. You only have one! Make sure you know what you're putting into your body. OK? I hope I've helped answer your question. I hope you will email me back should you need further help.
Ahaziah
 
Posts: 61
Joined: Fri Jan 10, 2014 2:21 am

K2 Side Effects

Postby Sinai » Tue Apr 12, 2016 1:27 am

I smoked k2 monday night and today is wednesday and i am still trippin. I have been told it is side effects. How do I stop it?
Sinai
 
Posts: 47
Joined: Wed Feb 19, 2014 10:58 am


Return to Drug Laws

 


  • Related topics
    Replies
    Views
    Last post